2 doctors weighed in:
What do you do if heart rate increases on xopenex (levalbuterol)?
2 doctors weighed in

Dr. Dan Fisher
Internal Medicine
1 doctor agrees
In brief: Report to your doc.
Hr increase is an expected side effect of xopenex (levalbuterol).
It should not prevent you from taking the medication as prescribed. Note the rate and rhythm of your heart and report that info to your doc so they can see if further eval is necessary.

In brief: Report to your doc.
Hr increase is an expected side effect of xopenex (levalbuterol).
It should not prevent you from taking the medication as prescribed. Note the rate and rhythm of your heart and report that info to your doc so they can see if further eval is necessary.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors